New Member

Em84

Member
Standard Member
Oct 12, 2013
22
5
3
36
Hi my names em I started duromine 30 last Saturday, I'm still not sleeping well, I am trying to eat small meals and am drinking at least 2litres of water throughout the day, I've only been to gym once this week as I am feeling slightly lightheaded and also tired I can feel my clothes are slightly loosened! But wondering if anyone else had these side affects when they started I also do afternoon shift and because of being tired I also don't have energy being there! It has only been one week though
 

JacquiRose

Active Member
Standard Member
Oct 6, 2013
29
26
13
27
Hi Em! I'm at day 10 and am starting to feel a bit more tired in the arvo than I was... but I did have a lot of trouble sleeping on the first few days. one this that helped was reading a book in a darkened room (by candle light)... As for feeling dizzy, although you are eating small meals are you reaching at least 1200 calories a day? try something more nutritious for lunch and something light for dinner. Oh and another thing that helps me is taking the pill before 7am, I take it at 6 even though I don't get up until 7 it makes me feel as though ive woken up on my own and haven't been forced to get up...

everyone is different as you'll learn from this forum. and everyone is more than happy to help :) stick with it, you just need time to adjust.
 

Em84

Member
Standard Member
Oct 12, 2013
22
5
3
36
Thanks so much! Maybe I'm not getting up to 1200 calories but will Definately try tomorrow! And will try taking it earlier than what I am :)